# SDR UPS803125

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Condition: Out Of Adjust
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER TAKE OFF GEAR  NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR AND LIGHT EXTINGUISHED.  ADJUSTED UPLATCH CLEARANCE PER MM 32-31-04, TEST GOOD.
